# SDR AALA202208026049

- Difficulty date: July 11, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737
- Aircraft serial: 33212
- Aircraft time: 36,288 hours, 15,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON LEFT TRANSITION PANEL LOCATED AT STA 500D AND LEFT BUTT LINE 25. REMOVED AND REPLACED LEFT TRANSITION PANEL PER SRM 51-10-02.
